Ändra sökning
Avgränsa sökresultatet
1 - 10 av 10
RefereraExporteraLänk till träfflistan
Permanent länk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Träffar per sida
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sortering
  • Standard (Relevans)
  • Författare A-Ö
  • Författare Ö-A
  • Titel A-Ö
  • Titel Ö-A
  • Publikationstyp A-Ö
  • Publikationstyp Ö-A
  • Äldst först
  • Nyast först
  • Skapad (Äldst först)
  • Skapad (Nyast först)
  • Senast uppdaterad (Äldst först)
  • Senast uppdaterad (Nyast först)
  • Disputationsdatum (tidigaste först)
  • Disputationsdatum (senaste först)
  • Standard (Relevans)
  • Författare A-Ö
  • Författare Ö-A
  • Titel A-Ö
  • Titel Ö-A
  • Publikationstyp A-Ö
  • Publikationstyp Ö-A
  • Äldst först
  • Nyast först
  • Skapad (Äldst först)
  • Skapad (Nyast först)
  • Senast uppdaterad (Äldst först)
  • Senast uppdaterad (Nyast först)
  • Disputationsdatum (tidigaste först)
  • Disputationsdatum (senaste först)
Markera
Maxantalet träffar du kan exportera från sökgränssnittet är 250. Vid större uttag använd dig av utsökningar.
  • 1. Aronsson, Gunnar
    Linear control theory applied to a minimum-maximum problem1983Ingår i: Journal of Approximation Theory, ISSN 0021-9045, E-ISSN 1096-0430, Vol. 38, nr 1, s. 90-100Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    A linearisation technique and well-established linear control theory are used to derive relevant information concerning the extremal functions in a minimum-maximum problem

  • 2.
    Carro, Maria J.
    et al.
    Departamento de Matemàtica, Aplicada i Anàlisi, Universitat de Barcelona.
    Ericsson, Stefan
    Persson, Lars-Erik
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    S-divisibility property and a Holmstedt type formula1999Ingår i: Journal of Approximation Theory, ISSN 0021-9045, E-ISSN 1096-0430, Vol. 98, nr 1, s. 1-24Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    Given a conePof positive functions and an operatorS: →Pwith an additive group, we extend the concept ofK-divisibility to get some new formulas for theK-functional of finite families of lattices. Applications are given in the setting of rearrangement invariant spaces and weighted Lorentz spaces. As a consequence of our results, we also obtain a generalized Holmstedt formula due to Asekritova

  • 3.
    Carro, Maria J.
    et al.
    Departamento de Matemàtica, Aplicada i Anàlisi, Universitat de Barcelona.
    Nikolova, Ljudmila I.
    Department of Mathematics, Sofia University.
    Peetre, Jaak
    Department of Mathematics, University of Lund.
    Persson, Lars-Erik
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    Some real interpolation methods for families of Banach spaces: a comparison1997Ingår i: Journal of Approximation Theory, ISSN 0021-9045, E-ISSN 1096-0430, Vol. 89, nr 1, s. 26-57Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We consider certain real interpolation methods for families of Banach spaces. We also define some new such methods obtained by passing to the limit in the constructions of Sparr and Cobos-Peetre. The relations between all these methods are studied. Characterizations of minimal and maximal spaces are obtained. Some concrete examples as well as sharp estimates of the corresponding operator norms are also exhibited.

  • 4.
    Cizmesija, Alexandra
    et al.
    Department of Mathematics, University of Zagreb.
    Pecaric, Josip
    Faculty of Textile Technology, University of Zagreb.
    Persson, Lars-Erik
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    On strengthened Hardy and Pólya–Knopp's inequalities2003Ingår i: Journal of Approximation Theory, ISSN 0021-9045, E-ISSN 1096-0430, Vol. 125, nr 1, s. 74-84Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    In this paper we prove a strengthened general inequality of the Hardy–Knopp type and also derive its dual inequality. Furthermore, we apply the obtained results to unify the strengthened classical Hardy and Pólya–Knopp's inequalities deriving them as special cases of the obtained general relations. We discuss Pólya–Knopp's inequality, compare it with Levin–Cochran–Lee's inequalities and point out that these results are mutually equivalent. Finally, we also point out a reversed Pólya–Knopp type inequality.

  • 5.
    Ericsson, Stefan
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    Exact descriptions of some K and E functionals1997Ingår i: Journal of Approximation Theory, ISSN 0021-9045, E-ISSN 1096-0430, Vol. 90, nr 1, s. 75-87Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    Exact formulas for theKfunctional of some quasi-Banach couples of the type (X,L∞;) are obtained. In particular we can cover the cases whenX=Lp, q(Lorentzspaces), 0

  • 6.
    Isac, George
    et al.
    Department of Mathematics, Royal Military College, Kingston, Ontario.
    Persson, Lars-Erik
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    On an inequality related to the isotonicity of the projection operator1996Ingår i: Journal of Approximation Theory, ISSN 0021-9045, E-ISSN 1096-0430, Vol. 86, nr 2, s. 129-143Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    In connection to the study of the isotonicity of the projection operator onto a closed convex set in an ordered Hilbert space, Isac has recently remarked the importance of an inequality named "the property of four elements" (PFE). In this paper a sharp inequality closely connected to (PFE) is proved in a Banach space setting. The property (PFE)Vfor Lyapunov functionalsVis introduced and studied. Some applications are included.

  • 7.
    Kaijser, Sten
    et al.
    Department of Mathematics, Uppsala University.
    Persson, Lars-Erik
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    Öberg, Anders
    Department of Mathematics and Statistics, University College of Gävle.
    On Carleman's and Knopp's inequalities2002Ingår i: Journal of Approximation Theory, ISSN 0021-9045, E-ISSN 1096-0430, Vol. 117, nr 1, s. 140-151Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    A sharpened version of Carleman's inequality is proved. This result unifies and generalizes some recent results of this type. Also the “ordinary” sum that serves as the upper bound is replaced by the corresponding Cesaro sum. Moreover, a Carleman-type inequality with a more general measure is proved and this result may also be seen as a generalization of a continuous variant of Carleman's inequality, which is usually referred to as Knopp's inequality. A new elementary proof of (Carleman–)Knopp's inequality and a new inequality of Hardy–Knopp type is pointed out

  • 8.
    Kallioniemi, Henry
    Luleå tekniska universitet.
    The Landau problem on compact intervals and optimal numerical differentiation1990Ingår i: Journal of Approximation Theory, ISSN 0021-9045, E-ISSN 1096-0430, Vol. 63, nr 1, s. 72-91Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    Let m and n be given integers, 0 < m

  • 9. Maligranda, Lech
    Interpolation between sum and intersection of Banach spaces1986Ingår i: Journal of Approximation Theory, ISSN 0021-9045, E-ISSN 1096-0430, Vol. 47, nr 1, s. 42-53Artikel i tidskrift (Refereegranskat)
  • 10. Maligranda, Lech
    et al.
    Mastylo, M.
    Department of Mathematics, Adam Mickiewicz University.
    Notes on noninterpolation spaces1989Ingår i: Journal of Approximation Theory, ISSN 0021-9045, E-ISSN 1096-0430, Vol. 55, s. 333-347Artikel i tidskrift (Refereegranskat)
1 - 10 av 10
RefereraExporteraLänk till träfflistan
Permanent länk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf